# SDR DXTA2023030281550

- Difficulty date: March 1, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N614QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605580
- Aircraft time: 14,951 hours, 11,527 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR INSIDE HANDLE, DOES NOT ACTUATE PINS TO LOCK THE DOOR. *** CORRECTIVE ACTION *** REMOVED MAIN CABIN DOOR STEPS, INSPECTED AND FOUND BROKEN HARDWARE. INSTALLED NEW HARDWARE ON MAIN CABIN DOOR INNER HANDLE IAW CESSNA 560XL MM 52-10-00 OPERATIONAL CHECK GOOD.
